Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An elementary proof of Słodkowski's theorem

Author: Enrico Casadio Tarabusi
Journal: Proc. Amer. Math. Soc. 99 (1987), 783-784
MSC: Primary 46H05
MathSciNet review: 877057
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathfrak{A}$ be a complex Banach algebra, and $ \sigma (x)$ be the spectrum of $ x \in \mathfrak{A}$. We give a very short proof that if $ f:G \to \mathfrak{A}$ is holomorphic ($ G$ open in $ {\mathbf{C}}$), then $ \sigma \circ f:G \to {2^{\mathbf{C}}}$ is Oka-analytic.

References [Enhancements On Off] (What's this?)

  • [1] B. Aupetit, Analytic multivalued functions in Banach algebras and uniform algebras, Adv. in Math. 44 (1982), 18-60. MR 654547 (84b:46059)
  • [2] H. Grauert and R. Remmert, Theory of Stein spaces, Grundlehren Math. Wiss. 236, Springer-Verlag, Berlin, 1979. MR 580152 (82d:32001)
  • [3] T. J. Ransford, Analytic multivalued functions, essay for Smith's Prize competition, Trinity College, Cambridge, 1983.
  • [4] Z. Słodkowski, Analytic set-valued functions and spectra, Math. Ann. 256 (1981), 363-386. MR 626955 (83b:46070)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H05

Retrieve articles in all journals with MSC: 46H05

Additional Information

Keywords: Analytic multifunction, spectrum, Banach algebras
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society